# SDR MASA200500556

- Difficulty date: July 16, 2005
- Submitted: October 18, 2005
- Operation: Air carrier
- Aircraft: N505MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10070
- Aircraft time: 6,411 hours, 4,299 cycles
- System (JASC): 2610 · Detection System
- Part: Element
- Part number: GG670801053
- Condition: Malfunctioned
- Location: Loop-A
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7265 IAD.  EN ROUTE TO ATL HAD A RT BLEED CAUTION MESSAGE.  THIS TURNED INTO A WARNING DURING TAXI WITH BLEEDS OFF.  CREW REPORTED SMELL OF OIL ODOR, ALTHOUGH BLEEDS WERE OFF.  AIRCRAFT FERRIED TO CLT WHERE MAINTENANCE REMOVED AND REPLACED SENSOR IN LOOP-A.
